Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorMiller, Craig
dc.contributor.authorRuskuc, Nik
dc.date.accessioned2020-09-24T23:35:42Z
dc.date.available2020-09-24T23:35:42Z
dc.date.issued2020-02
dc.identifier.citationMiller , C & Ruskuc , N 2020 , ' Right noetherian semigroups ' , International Journal of Algebra and Computation , vol. 30 , no. 01 , pp. 13-48 . https://doi.org/10.1142/S0218196719500632en
dc.identifier.issn0218-1967
dc.identifier.otherPURE: 260422670
dc.identifier.otherPURE UUID: 80642ef1-580a-4492-80d2-eca2e79dde9c
dc.identifier.otherScopus: 85072701803
dc.identifier.otherORCID: /0000-0003-2415-9334/work/73702070
dc.identifier.otherWOS: 000514097000002
dc.identifier.urihttp://hdl.handle.net/10023/20685
dc.description.abstractA semigroup S is right noetherian if every right congruence on S is finitely generated. In this paper we present some fundamental properties of right noetherian semigroups, discuss how semigroups relate to their substructures with regard to the property of being right noetherian, and investigate whether this property is preserved under various semigroup constructions
dc.format.extent36
dc.language.isoeng
dc.relation.ispartofInternational Journal of Algebra and Computationen
dc.rightsCopyright © 2019 World Scientific Publishing Company. This work has been made available online in accordance with publisher policies or with permission. Permission for further reuse of this content should be sought from the publisher or the rights holder. This is the author created accepted manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1142/S0218196719500632en
dc.subjectRight noetherian semigroupen
dc.subjectRight congruenceen
dc.subjectSemigroup acten
dc.subjectFinitely generateden
dc.subjectSchützenberger groupen
dc.subjectDirect producten
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subject.lccQAen
dc.titleRight noetherian semigroupsen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.contributor.institutionUniversity of St Andrews.School of Mathematics and Statisticsen
dc.identifier.doihttps://doi.org/10.1142/S0218196719500632
dc.description.statusPeer revieweden
dc.date.embargoedUntil2020-09-25
dc.identifier.urlhttps://arxiv.org/abs/1811.08408en


This item appears in the following Collection(s)

Show simple item record